MathSciNet Relay Station
MathSciNet bibliographic data
MR909038 17A01 (17A35)
Sweet, L. G.; MacDougall, J. A. Four-dimensional homogeneous algebras. Pacific J. Math. 129 (1987), no. 2, 375–383.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement